# SDR SWIA202505160015

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 42,242 hours, 32,890 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: GG6709800111
- Part serial: 00491
- Condition: Warning Message
- Location: Cabin Pressure
- Part time: 36,219 hours, 24,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESS CAUTION ON DEPARTURE. LED TO CABIN ALT MESSAGE.  (FLIGHT 6240 - FILED CLOSED)INTERROGATED THE MDC, FOUND BCODE 006158. TROUBLESHOT TO A FAULTY CABIN PRESSURE CONTROL PANEL IN REF TO CRJ 700 FIM 21-33-01. REMOVED AND REPLACED THE CPCP IN REF TO CRJ 700 AMM 21-33-01. PERFORMED OPS CHECK, OPS CHECK GOOD AT THIS TIME. PRESSURIZED THE AIRCRAFT TO TO 4.0 DELTA P IN REF TO CRJ 700 AMM 21-33-01, NO ISSUES WITH PRESSURIZATION OR HOLDING PRESSURE. OK FOR SERVICE
